Alert archive / Nebraska / Flash Flood Watches in 2007

Flash Flood Watch 3, NWS North Platte, NE

April 23, 200726 counties in Nebraska

NWS North Platte, NE issued this flash flood watch at Apr 23, 2007, 10:23 PM MDT for 26 counties in Nebraska. It took effect at Apr 24, 2007, 12:00 AM MDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2007, 10:23 PM MDT (04:23 UTC)
In effect from
Apr 24, 2007, 12:00 AM MDT
Expired
Apr 25, 2007, 12:24 AM MDT
In force
24 hr
Issued by
NWS North Platte, NE
Flood severity
None
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1952 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KLBF 240423
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1123 PM CDT MON APR 23 2007

...HEAVY RAINFALL EXPECTED INTO WEDNESDAY...

.A DEVELOPING STORM SYSTEM WILL RESULT IN PERIODS OF HEAVY RAIN
ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH
WEDNESDAY. WITH NEARLY SATURATED SOILS IN SOME LOCATIONS...HEAVY
RAINFALL WILL PRESENT AN EXCESSIVE RUNOFF THREAT.

NEZ056>059-069>071-241230-
/O.NEW.KLBF.FF.A.0003.070424T0600Z-070425T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
1123 PM CDT MON APR 23 2007 /1023 PM MDT MON APR 23 2007/

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA AND THE 
  EASTERN PANHANDLE OF NEBRASKA...INCLUDING THE FOLLOWING 
  AREAS...IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES...
  KEITH...LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF 
  NEBRASKA...DEUEL.

* THROUGH TUESDAY EVENING

* PERIODS OF HEAVY RAIN ARE EXPECTED INTO TUESDAY EVENING. THIS
  EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT
  WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER
  CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

NEZ006>010-026>029-038-241230-
/O.NEW.KLBF.FF.A.0003.070424T1200Z-070425T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-
CUSTER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH...
BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT...
BROKEN BOW
1123 PM CDT MON APR 23 2007

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT TUESDAY THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND NORTH 
  CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
  NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...
  BROWN...GARFIELD...HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER.

* FROM 7 AM CDT TUESDAY THROUGH WEDNESDAY MORNING

* PERIODS OF HEAVY RAIN ARE EXPECTED TUESDAY INTO WEDNESDAY
  MORNING. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED
  FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL
  BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR
  DRAINAGE AREAS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

JMC
5 follow-up statements
000 
WGUS63 KLBF 240839
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 AM CDT TUE APR 24 2007

...HEAVY RAINFALL EXPECTED INTO WEDNESDAY...

.A DEVELOPING STORM SYSTEM WILL RESULT IN PERIODS OF HEAVY RAIN
ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH
WEDNESDAY. MANY LOCATIONS HAVE ALREADY RECEIVED OVER 2 INCHES OF
RAIN WITH THIS STORM.

NEZ004-005-022>025-035>037-094-241645-
/O.EXB.KLBF.FF.A.0003.070424T1200Z-070425T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-
MCPHERSON-LOGAN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
OSHKOSH...HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...
STAPLETON...CODY...MERRIMAN...KILGORE
339 AM CDT TUE APR 24 2007 /239 AM MDT TUE APR 24 2007/

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS
MORNING THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTH CENTRAL 
  NEBRASKA...THE EASTERN PANHANDLE OF NEBRASKA AND WEST CENTRAL 
  NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL 
  NEBRASKA...EASTERN CHERRY...THOMAS AND WESTERN CHERRY. IN THE 
  EASTERN PANHANDLE OF NEBRASKA...GARDEN AND SHERIDAN. IN WEST 
  CENTRAL NEBRASKA...ARTHUR...GRANT...HOOKER...LOGAN AND 
  MCPHERSON.

* FROM 7 AM CDT /6 AM MDT/ THIS MORNING THROUGH LATE TONIGHT

* PERIODS OF HEAVY RAIN ARE EXPECTED INTO TUESDAY EVENING. THIS 
  EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT 
  WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER 
  CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

NEZ056>059-069>071-241645-
/O.EXT.KLBF.FF.A.0003.000000T0000Z-070425T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
339 AM CDT TUE APR 24 2007 /239 AM MDT TUE APR 24 2007/

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF 
  NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST 
  NEBRASKA...CHASE...FRONTIER...HAYES...KEITH...LINCOLN AND 
  PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL.

* THROUGH LATE TONIGHT

* PERIODS OF HEAVY RAIN ARE EXPECTED INTO TUESDAY EVENING. THIS
  EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT
  WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER
  CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

NEZ006>010-026>029-038-241645-
/O.CON.KLBF.FF.A.0003.070424T1200Z-070425T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-
CUSTER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH...
BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT...
BROKEN BOW
339 AM CDT TUE APR 24 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT THIS MORNING
THROUGH WEDNESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL NEBRASKA...
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. 
  IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...GARFIELD...
  HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER.

* FROM 7 AM CDT THIS MORNING THROUGH WEDNESDAY MORNING

* PERIODS OF HEAVY RAIN ARE EXPECTED TUESDAY INTO WEDNESDAY
  MORNING. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING.
  AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG
  LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

JMC
000 
WGUS63 KLBF 241817
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
117 PM CDT TUE APR 24 2007

...HEAVY RAINFALL EXPECTED INTO WEDNESDAY...

.A DEVELOPING STORM SYSTEM WILL RESULT IN PERIODS OF HEAVY RAIN
ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH
WEDNESDAY. MANY LOCATIONS HAVE ALREADY RECEIVED OVER 2 INCHES OF
RAIN WITH THIS STORM.

NEZ004-005-022>025-035>037-056>059-069>071-094-250230-
/O.CON.KLBF.FF.A.0003.000000T0000Z-070425T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-
MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
OSHKOSH...HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...
STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...
NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...
MERRIMAN...KILGORE
117 PM CDT TUE APR 24 2007 /1217 PM MDT TUE APR 24 2007/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT
MDT/ WEDNESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL NEBRASKA...SOUTHWEST NEBRASKA...THE 
  EASTERN PANHANDLE OF NEBRASKA AND WEST CENTRAL NEBRASKA...
  INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL NEBRASKA...
  EASTERN CHERRY...THOMAS AND WESTERN CHERRY. IN SOUTHWEST 
  NEBRASKA...CHASE...FRONTIER...HAYES...KEITH...LINCOLN AND 
  PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL...GARDEN 
  AND SHERIDAN. IN WEST CENTRAL NEBRASKA...ARTHUR...GRANT...
  HOOKER...LOGAN AND MCPHERSON.

* UNTIL 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY

* PERIODS OF HEAVY RAIN ARE EXPECTED INTO TUESDAY EVENING. THIS 
  EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT 
  WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER 
  CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

NEZ006>010-026>029-038-250230-
/O.CON.KLBF.FF.A.0003.000000T0000Z-070425T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-
CUSTER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH...
BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT...
BROKEN BOW
117 PM CDT TUE APR 24 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL NEBRASKA...
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. 
  IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...GARFIELD...
  HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER.

* THROUGH WEDNESDAY MORNING

* PERIODS OF HEAVY RAIN ARE EXPECTED TUESDAY INTO WEDNESDAY 
  MORNING. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED 
  FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL 
  BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR 
  DRAINAGE AREAS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

TLK
000 
WGUS63 KLBF 242053
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
353 PM CDT TUE APR 24 2007

...HEAVY RAINFALL EXPECTED INTO WEDNESDAY...

.A STORM SYSTEM OVER KANSAS WILL CONTINUE TO BRING PERIODS OF
HEAVY RAIN ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA
THROUGH WEDNESDAY. MANY LOCATIONS HAVE ALREADY RECEIVED AROUND 
2 INCHES OF RAIN WITH THIS STORM.

NEZ004-005-022>025-035>037-056>059-069>071-094-250600-
/O.CON.KLBF.FF.A.0003.000000T0000Z-070425T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-
MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
OSHKOSH...HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...
STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...
NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...
MERRIMAN...KILGORE
353 PM CDT TUE APR 24 2007 /253 PM MDT TUE APR 24 2007/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT
MDT/ WEDNESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL NEBRASKA...SOUTHWEST NEBRASKA...THE 
  EASTERN PANHANDLE OF NEBRASKA AND WEST CENTRAL NEBRASKA...
  INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL NEBRASKA...
  EASTERN CHERRY...THOMAS AND WESTERN CHERRY. IN SOUTHWEST 
  NEBRASKA...CHASE...FRONTIER...HAYES...KEITH...LINCOLN AND 
  PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL...GARDEN 
  AND SHERIDAN. IN WEST CENTRAL NEBRASKA...ARTHUR...GRANT...
  HOOKER...LOGAN AND MCPHERSON.

* UNTIL 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY

* PERIODS OF HEAVY RAIN ARE EXPECTED INTO TUESDAY EVENING. THIS 
  EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT 
  WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER 
  CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS. 


A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

NEZ006>010-026>029-038-251200-
/O.CON.KLBF.FF.A.0003.000000T0000Z-070425T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-
CUSTER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH...
BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT...
BROKEN BOW
353 PM CDT TUE APR 24 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL NEBRASKA...
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. 
  IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...GARFIELD...
  HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER.

* THROUGH WEDNESDAY MORNING

* PERIODS OF HEAVY RAIN ARE EXPECTED TUESDAY INTO WEDNESDAY 
  MORNING. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED 
  FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL 
  BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR 
  DRAINAGE AREAS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

POWER
000 
WGUS63 KLBF 250137
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
837 PM CDT TUE APR 24 2007

...HEAVY RAINFALL EXPECTED INTO WEDNESDAY...

.PERIODS OF RAIN...SOMETIMES HEAVY...WILL CONTINUE INTO THE
OVERNIGHT HOURS ACROSS A LARGE PORTION OF WESTERN AND NORTH
CENTRAL NEBRASKA INTO WEDNESDAY. WITH SATURATED GROUND IN
PLACE...FLASH FLOODING IS POSSIBLE TONIGHT THROUGH WEDNESDAY MORNING.

NEZ004-005-094-250245-
/O.CAN.KLBF.FF.A.0003.000000T0000Z-070425T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHERIDAN-EASTERN CHERRY-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...CODY...
MERRIMAN...KILGORE
837 PM CDT TUE APR 24 2007 /737 PM MDT TUE APR 24 2007/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NEBRASKA AND
THE NORTHEASTERN PANHANDLE OF NEBRASKA HAS BEEN CANCELED. 

SCATTERED RAIN SHOWERS ARE POSSIBLE ACROSS NORTHERN PORTIONS OF
CHERRY AND SHERIDAN COUNTIES...WITH OCCASIONAL LIGHT RAIN EXPECTED
ACROSS SOUTHERN CHERRY AND SOUTHERN SHERIDAN COUNTIES. GIVEN THE
EXPECTED LIGHT NATURE OF PRECIPITATION...NO ADDITIONAL FLOODING
CONCERNS ARE EXPECTED IN SHERIDAN AND CHERRY COUNTIES. 

$$

NEZ022>025-035>037-056>059-069>071-250600-
/O.CON.KLBF.FF.A.0003.000000T0000Z-070425T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL-KEITH-
PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
ARTHUR...TRYON...STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
837 PM CDT TUE APR 24 2007 /737 PM MDT TUE APR 24 2007/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT
MDT/ WEDNESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL NEBRASKA...SOUTHWEST NEBRASKA...THE 
  EASTERN PANHANDLE OF NEBRASKA AND WEST CENTRAL NEBRASKA...
  INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL NEBRASKA...
  THOMAS. IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES...
  KEITH...LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF 
  NEBRASKA...DEUEL AND GARDEN. IN WEST CENTRAL NEBRASKA...
  ARTHUR...GRANT...HOOKER...LOGAN AND MCPHERSON.

* UNTIL 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY

* PERIODS OF HEAVY RAIN ARE EXPECTED THROUGH 1 AM CDT (MIDNIGHT MDT).
  THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS
  THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW
  WATER CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

NEZ006>010-026>029-038-250600-
/O.CON.KLBF.FF.A.0003.000000T0000Z-070425T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-
CUSTER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH...
BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT...
BROKEN BOW
837 PM CDT TUE APR 24 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL NEBRASKA...
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. 
  IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...GARFIELD...
  HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER.

* UNTIL 7 AM CDT WEDNESDAY

* PERIODS OF HEAVY RAIN ARE EXPECTED OVERNIGHT TUESDAY INTO
  WEDNESDAY MORNING. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED
  FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL
  BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR
  DRAINAGE AREAS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

BUTTLER
000 
WGUS63 KLBF 250624
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
124 AM CDT WED APR 25 2007


NEZ006>010-026>029-038-251430-
/O.CAN.KLBF.FF.A.0003.000000T0000Z-070425T1200Z/
/O.NEW.KLBF.FA.A.0002.070425T0624Z-070425T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-
CUSTER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH...
BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT...
BROKEN BOW
124 AM CDT WED APR 25 2007

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...FLASH FLOOD WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL 
  NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
  NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...
  BROWN...GARFIELD...HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER.

* TONIGHT THROUGH THIS AFTERNOON

* STEADY LIGHT RAIN AND PERIODS OF MODERATE TO HEAVY RAIN ARE
  EXPECTED OVERNIGHT THROUGH WEDNESDAY AFTERNOON. AN ADDITIONAL 1
  TO 2 INCHES OF RAINFALL IS LIKELY WITH STORM TOTAL RAINFALL OF 2
  TO 4 INCHES. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED
  FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL
  BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR
  DRAINAGE AREAS.
 

* SMALL STREAM AND RIVER FLOODING IS A DEFINITE POSSIBILITY AS
  RIVER GAGES INDICATE WATER LEVELS ARE RISING AND WILL LIKELY
  CONTINUE TO RISE TODAY. THE RAIN SHOULD END LATE THIS AFTERNOON.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND NORTH
CENTRAL NEBRASKA HAS BEEN CANCELLED. THE THREAT OF FLOODING FROM
VERY HEAVY RAINFALL AND RAPIDLY RISING CREEKS AND RIVERS HAS
ENDED. FLOODING CONCERNS ARE NOW FOCUSED ON PROLONGED RAINFALL.

$$

NEZ022>025-035>037-056>059-069>071-250730-
/O.EXP.KLBF.FF.A.0003.000000T0000Z-070425T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL-KEITH-
PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
ARTHUR...TRYON...STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
124 AM CDT WED APR 25 2007 /1224 AM MDT WED APR 25 2007/

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NEBRASKA...
SOUTHWEST NEBRASKA...THE EASTERN PANHANDLE OF NEBRASKA AND WEST
CENTRAL NEBRASKA HAS EXPIRED. 

ADDITIONAL RAINFALL OF AN INCH IS LIKELY OVERNIGHT THROUGH
WEDNESDAY MORNING. THE RAIN SHOULD END AROUND NOON TODAY. MINOR RUNOFF
PROBLEMS ARE EXPECTED ACROSS THE AREA. USE CAUTION TRAVELING ON
UNPAVED ROADS. SOME RURAL ROADS MAY BE PARTIALLY WASHED OUT.

$$


CDC

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at Apr 23, 9:06 PM MDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 23, 9:06 PM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1006 PM CDT MON APR 23 2007

.UPDATE...
FORECAST UPDATED FOR INCLUSION OF CONVECTIVE WATCH AND SEVERE
WORDING IN GRIDS. NO OTHER CHANGES. 00Z NAM BRINGS THE HIGHEST QPF
BASICALLY ACROSS THE I80 CORRIDOR THROUGH THE OVERNIGHT. HVY RAIN
IS NOW FALLING ACROSS PORTIONS OF THE SOUTHERN PANHANDLE. WILL SEE
HOW THE MODEL VERIFIES THROUGH THE OVERNIGHT WITH REGARD TO HYDRO
CONCERNS.

&&

.PREV DISCUSSION... /ISSUED 357 PM CDT MON APR 23 2007/

SYNOPSIS...H5 LOW CONTINUES TO ROTATE INTO 4 CORNERS AREA THIS
AFTERNOON AS SEEN IN WV. SUBTROPICAL MOISTURE STREAMING INTO
SOUTHERN PLAINS AS SEEN IN IR. NATIONAL RADAR COMPOSITE SHOWING
SCATTERED RETURNS THROUGH THE INTERMOUNTAIN WEST IN H5 TROUGH.
SCATTERED CONVECTION DEVELOPING ALONG THE FRONT RANGE OF THE
COLORADO ROCKIES INTO SOUTHEAST WYOMING AS SEEN IN SURROUNDING
88DS. SCATTERED LIGHT SHOWERS OVER WESTERN SOUTH DAKOTA.

DISCUSSION...
MODELS ARE IN GOOD AGREEMENT IN THE NEAR TERM AND HAVE USED A
BLEND. FORECAST CONFIDENCE GOOD. MAIN CONCERNS WITH FORECAST WILL
BE SEVERE WX TONIGHT THROUGH TUESDAY...HYDROLOGY CONCERNS AND
WINDS TUESDAY AFTERNOON AND EVENING.

BEST DYNAMICS THIS EVENING FOR THUNDER OVER SOUTHWEST NEBRASKA
GENERALLY SOUTH OF INTERSTATE 80 ALONG WARM FRONTAL BOUNDARY. 18Z
KLBF SOUNDING HAS STRONG INHIBITION WITH ABOUT 10 DEGREE F CAP.
FREEZING LEVEL AT 95 HUNDRED AND WET-BULB ZERO AT 65 HUNDRED. GOOD
TURNING IN LOWER LEVELS. MODELS HAVE BULK SHEAR 0-6KM IN THE 40 TO
50KT RANGE AND INCREASING THROUGH THE NIGHT. SB LIS -2 TO -3. SB
CAPE MARGINAL BUT INCREASING THROUGH THE NIGHT TO AROUND A 1000
J/KG. MU CAPES EXTEND FURTHER NORTH TO AROUND INTERSTATE 80
TOWARDS MORNING. LOOKS TO BE A LATE SHOW MOST TRW ACTIVITY TO BE
SEEN FROM 6Z- 12Z TIME FRAME AS SURFACE LOW MOVES OUT ONTO THE
PLAINS AND DEEPENS AS H5 LOW APPROACHES. ABUNDANT MOISTURE
STREAMING NORTH INTO SOUTHERN ZONES. TD IN THE LOW 40S...WITH
50S SOUTH OVER SOUTHWEST KS.

HAVE GONE DEFINITE WITH MAINLY SHOWERS WEST AND THUNDER CONTINUING
THROUGH THE EVENING OVER SOUTHWEST ZONES ON TUESDAY. HAVE UPPED
POPS TO DEFINITE OVER ENTIRE CWA ON TUESDAY AS STACKED SYSTEM
CONTINUES TO TURN JUST TO THE SOUTH OVER KS. ABUNDANT MOISTURE.
DEFORMATION ZONE WILL SET UP OVER NORTHWEST ZONES AND THEN SHIFT
SOUTH AND EAST THROUGH THE DAY. THUNDER MAINLY SOUTH OF OGALLALA
TO BROKEN BOW LINE...IN CLOSE PROXIMITY TO THE LOW. AS YOU MOVE
NORTH OF THE LINE ELEVATED INSTABILITY WILL GIVE RISE TO SOME
EMBEDDED THUNDER. TEMPERATURES HELD BACK INTO THE 50S WINDS ON
BACKSIDE IN SUCESSIVE MODEL RUNS HAVE WEAKENED AND ARE NOT
EXPECTED TO BE AS STRONG AS PREVIOUSLY THOUGHT...BUT WILL BE
BREEZY FOR A RAW DAY.

WARMING TREND AFTER TUESDAY WITH SHOWERS ENDING WEDNESDAY
AFTERNOON AS SYSTEM MOVES SLOWLY AWAY. HAVE EXTENDED WEATHER GRIDS
THROUGH THE DAY WEDNESDAY OVER NORTHEAST ZONES.

WEAK SYSTEM TO MOVE ACROSS NORTHERN PLAINS THURSDAY INTO FRIDAY.
LIMITED MOISTURE WITH BEST DYNAMICS WELL NORTH. WARMING TREND INTO
THE WEEKEND WITH DRY CONDITIONS AND WARM TEMPERATURES AS H5 RIDGE
BUILDS IN.

AVIATION...
VFR CONDTIONS SHOULD PREVAIL THROUGH THE START OF THE EVENING WITH
CLOUD HEIGHTS AOA 3500 FT...HOWEVER MVFR TO IFR CONDITIONS WILL
BECOME MORE WIDESPREAD AS THE MAIN UPPER SYSTEM EMERGES FROM THE
ROCKIES AND CONVECTION BECOMES MORE WIDESPREAD. CIGS MAY GO BELOW
1500FT WITH VSBY DOWN TO AROUND A MILE A TIMES IN THE HEAVIEST
CONVECTION WHICH MAY CONTAIN LARGE HAIL AND DANGEROUS WIND GUSTS.
OVERNIGHT INTO THE TUESDAY THE STRONGER CONVECTION SHOULD BE OUTSIDE
THE TWEB ROUTES...BUT AS THE PRECIPITATION STRATIFIES LOW CLOUDS AND
VSBYS WILL COVER MAJORITY OF THE ROUTES WITH LIFR/IFR CONDITIONS
OVER MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA WITH CIGS UNDER
1000FT AND VSBYS BELOW 3 MILES AND RAIN SHOWERS.

HYDROLOGY...
FFG NUMBERS OVER SOUTHWEST ZONES AROUND 2 INCHES IN THREE HOURS.
GUIDANCE HAS SLIGHT RISK FOR VALUES EXCEDING FFG OVER MOST OF
FORECAST AREA. HEAVIEST RAIN OVER NORTHWEST EXPECTED TO TRANSITION
OVER SOUTHERN ZONES THROUGH THE DAY ON TUESDAY. HAVE MENTIONED
MODERATE RAINFALL IN THE FORECAST. NOT TOO WORRIED ABOUT THE
SANDHILLS. PWS AROUND 150% OF NORMAL WITH NUMBERS AROUND 0.60 IN
THE COLUMN. MAIN CONCERN WILL BE SOUTHWEST ZONES.

LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 23, 2:40 PM MDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
340 PM CDT MON APR 23 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-241200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
340 PM CDT MON APR 23 2007 /240 PM MDT MON APR 23 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A WARM FRONT LIFTING ACROSS WESTERN KANSAS...ASSOCIATED WITH A
DEEPENING SURFACE LOW OVER SOUTHEASTERN COLORADO...WILL BE THE
FOCUS FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT THIS EVENING.
STORMS FORMING SOUTHWEST OF THE OUTLOOK AREA WILL QUICKLY LIFT
NORTHWARD INTO PORTIONS OF SOUTHWEST NEBRASKA WHERE THE GREATEST
RISK FOR SEVERE WEATHER WILL EXIST THROUGH THE LATE EVENING HOURS.
THE MAIN THREAT AREA IS ALONG AND SOUTH OF INTERSTATE 80...WHERE
LARGE HAIL WILL BE THE PRIMARY THREAT. HOWEVER IF THE WARM FRONT
IS ABLE TO LIFT INTO FAR SOUTHWEST NEBRASKA BY THIS
EVENING...ISOLATED TORNADOES WOULD BE POSSIBLE ALONG AND WEST OF
HIGHWAY 25...SOUTH OF HIGHWAY 23. HEAVY RAINFALL WILL BE POSSIBLE
WITH ANY STORM THAT FORMS TONIGHT AND WITH THE PERSISTENCE OF
RAINFALL OVER THE NEXT 24 HOURS...FLOODING POTENTIALS ARE BEING
MONITORED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RAINFALL...HEAVY TO MODERATE AT TIMES...WILL CONTINUE THROUGH MUCH
OF THE DAY ON TUESDAY. THE MAIN THREAT WILL COME FROM FLOODING.
THERE WILL BE A POSSIBILITY OF SEVERE THUNDERSTORM DEVELOPMENT
ACROSS SOUTHWEST NEBRASKA FRIDAY AFTERNOON AND EVENING...MAINLY
SOUTH OF HIGHWAY 23 WITH LARGE HAIL REMAINING THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE LATE EVENING HOURS
ACROSS SOUTHWEST NEBRASKA.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE)

13

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 10:58 PM MDTTornado WarningLBFChase32 min
Apr 23, 11:28 PM MDTSevere Thunderstorm WarningLBFChase62 min
Apr 24, 1:01 AM MDTSevere Thunderstorm WarningLBFFrontier33 min
Apr 24, 1:02 AM MDTSevere Thunderstorm WarningLBFHayes43 min
Apr 24, 2:40 AM MDTWind AdvisoryLBFArthur, Chase, Custer, Deuel, Frontier, Garden and 6 more17 hr
Apr 24, 11:37 AM MDTFlash Flood WarningLBFCuster3 hr

Nearby

Flash Flood Watches in Nebraska, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.